# SDR MASA200600121

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,363 hours, 1,001 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 938
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,358 hours, 997 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5009 CLT - UPON ARRIVAL IN CLT, CAPTAIN REPORTED A WING ANTI-ICE STAT MSG.  WHILE MAINTENANCE WAS RESETTING SYSTEM A SPOILER/STAB FAULT STATUS MSG ILLUMINATED.  MAINTENANCE REPLACED SSECU, OPS CHECK GOOD, ACFT CONTINUED OPERATIONS.
